Log in

No account? Create an account

Previous Entry | Next Entry

I think I'm going through withdrawal. Either that or I've got new and disturbing medical problems afoot. The Humira still seems to be working and things are getting better in general on that front. Because of that, I've been able to almost completely stop taking the oxycontin recently, more or less cold turkey. That has coincided with the return of that twitchy, tingling feeling that I complained about some months back. This time, instead of being in the extremities, it's centered about the shoulders. It's disturbing as heck and is leading to insomnia since it's absolutely impossible to sleep. I can't quite figure out why but it's actually easier to sleep with pain than it is with this twitchy feeling. I've actually been whacking at my shoulders and upperarms since pain seems to dispel the sensation momentarily. I'm starting to think that maybe I should just stab myself with a pair of scissors and see if that gets rid of it for a more extended period of time.

I guess I should just test this theory and just start popping the hillbilly heroin again whether I think I need it or not. If the twitchyness goes away then I can be pretty sure what the cause is. I don't like the idea of 'wasting' pain meds though. I know it's not a problem getting them now but I went through years where I had to hoard whatever I could find like a squirrel with nuts for the winter. I'm not planning to tell my doctor I've managed to stop taking them either and I'll continue to increase my hoarding just in case. If there's one thing that life has taught me is that there's always a worst turn to be had just around the corner.


domo costume
In the darkness the trees are full of starlight
Facebook Page

Latest Month

July 2016


Powered by LiveJournal.com
Designed by Teresa Jones